# SDR AALA202406279013

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 41,266 hours, 16,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PRIOR TO PUSHBACK, ALL DOORS ARMED, THE FORWARD FA PANEL/SCREEN HAD AN AMBER MESSAGE FOR DOOR 4L "CHECK DOOR PRESSURE". SERVICED 4L DOOR DAMPER.
